See Alike in...

Alike App

Browser

Rubix

747d

I’ve felt really just empty a lot recently, Idk what to do about it

    • MojitoMoritz

      747d

      Take things one day at a time. Find little things that make you happy. Maybe a song, maybe a TV show. Even if it doesn't bring joy like it used to. Try to reconnect with old friends, go on a walk, etc. It helps me a lot when I'm not feeling myself. These things aren't a cure-all, but they help. If it gets bad enough, reach out to a doctor. There's help out there

    • nekog

      747d

      I've become so unmotivated and depressed from it too

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion